# SDR C2XA08IA258

- Difficulty date: December 18, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 23,529 hours, 22,305 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 2804 - IAH TO MEM- DURING CLIMB THE LANDING GEAR DID NOT RETRACT WHEN SELECTED. THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT. UPON INSPECTION THE RIGHT GEAR AIR GROUND PROXIMITY SWITCH WAS FOUND TO BE OUT OF ADJUSTMENT.  MAINTENANCE ADJUSTED THE PROXIMITY SWITCH, FUNCTIONALLY TESTED THE LANDING GEAR EXTENSION AND RETRACTION AND THE DISCREPANCY WAS CLEARED.
